Six years after appearing suddenly, I still have extremely strong convultions where I lose all control of my muscles except in my head. These are triggered by a high electrical discharge that leaves me shaking or falling .. feeling vertigo and out of control for about 15 seconds. After, I feel better and more normal.
These attacks are more at night. Exactly when I fall asleep or change sleep cycles I have one. Years back they were 25 times per night. Knocking from the bed to the floor, I gave up sleeping in a bed.
They also happen in the afternoons or when excercised physically.
Other symptoms include numbness or fire in the feet, extremely weak legs, eye discomfort, occasional shaking in my right hand or leg.
No doctors have been able to diagnose this as it does not affect my head or abilities to think or feel.
I have traced most of this problem to toxins. Mercury fillings, many, have been removed. I had exposure to a dead rat and feces along with poison pellets which blew into my mouth and eyes two weeks before this problem started. I also have found that I have had parasites invading my brain and muscles.. this problem has been resolved, but the seems to be cysts in my body and possibly brain from this invasion. I also worked in Construction and was confronted with numerous toxins such as paints, varnishes, arsnic and other poisons normally used in construction.
Now, six year later, I have no more day time seizures, occasionally in the afternoons and the nights varry from 2 to 12 times.
There are days I feel almost perfect and then for no apparent reason, the next few days are really bad.. go figure.
Anyway, any thoughts? all would be appreciated. I have had various blood works, MRI negitive for the head and CT scan equally negitive.
I underwent sleep studies in Guadalajara, Mexico with some experts. they had some theories, but nothing that fits perfectly.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?